How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16285
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

Accidentally took 360 mg of duloxetine. is that bad?

Customer Question

accidentally took 360 mg of duloxetine. is that bad?
Submitted: 1 year ago.
Category: Health
Expert:  A. Schuyler, NP replied 1 year ago.

Hello,

Yes, that is bad. A dose of 360 mg is 6 times the normal top dose for this drug and 3 times the maximum dose. You need to go to the Emergency Room. Symptoms of overdose include excessive sleepiness, serotonin syndrome (which can be fatal), coma, seizures, fainting, either high or low blood pressure and vomiting.

Please let me know if you have questions.

Best regards,

Schuyler

~

Expert:  A. Schuyler, NP replied 1 year ago.

Hi,

Just checking in to make sure you are okay. Please let me know.

Best regards,

Schuyler

~